MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE¿; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

VASCUTEK LTD GELWEAVE¿; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 735028/8S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
We opened the gelweave gelatin woven vascular prosthesis.Per dr.[redacted] it was falling apart; she decided to not use the graft.

Brand Name
GELWEAVE¿
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
VASCUTEK LTD
799 international parkway
sunrise FL 33325
MDR Report Key25825120
Report Number25825120
Device Sequence Number18576895
Product Code DSY
UDI-Device Identifier05037881106731
UDI-Public(01)05037881106731
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/14/2026
Report Date (Section F) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number735028/8S
Device Catalogue Number735028/8S
Device Lot Number26051362-7587
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexUnknown
Patient Weight78 KG
Date Report Sent to FDA07/14/2026